ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Projection methods for linear optimization

Kosmol, P. (2001) Projection methods for linear optimization. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (6). pp. 49-56. ISSN 00002-3043

[img]
Preview
PDF
Download (2260Kb) | Preview

    Abstract

    A method of successive projections for the solution is replaced by determination of fixed points of nonexpanding operators. The nondifferentiable projection onto the positive cone is then replaced by a sequence of smooth approximations that facilitates the application of rapidly convergent numerical methods. As the corresponding sequence of operators turns out to be equicontinuous, stability of the sequence of solutions follows. The method can be highly efficient, in particular for semi-infinite type problems. A particular feature of the method is that it does not require presence of interior points in the restriction set (as Karmarkars method does).

    Item Type: Article
    Additional Information: Проекционные методы линейной аппроксимации / П. Космол.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 16:37
    Last Modified: 01 Oct 2012 16:37
    URI: http://mathematics.asj-oa.am/id/eprint/476

    Actions (login required)

    View Item